# SDR IPXA2018042088729

- Difficulty date: March 25, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER STRINGER 15 IS CRACKED AT 2 PLACES.  REPAIRED THE STRINGER BETWEEN  XORS 433 AND 455 IAW EA 011-5710-01-A7206, REV I/R, AND EO MD11-5710-68173-A.   MAJOR.
